Koebe Arcs and Quasiregular Mappings.
Mathematische Zeitschrift, Tome 190 (1985), pp. 95-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1985__190_173613,
author = {Matti Vuorinen},
title = {Koebe {Arcs} and {Quasiregular} {Mappings.}},
journal = {Mathematische Zeitschrift},
pages = {95--106},
year = {1985},
volume = {190},
zbl = {0546.30018},
url = {http://geodesic.mathdoc.fr/item/MZ_1985__190_173613/}
}
Matti Vuorinen. Koebe Arcs and Quasiregular Mappings.. Mathematische Zeitschrift, Tome 190 (1985), pp. 95-106. http://geodesic.mathdoc.fr/item/MZ_1985__190_173613/